MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR EHS HIP STEM STD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR EHS HIP STEM STD; HIP COMPONENT
Model Number PHA03146
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly patient was revised due to cup septic loosening upon revision metallosis and purulent material were detected around the components.Antibiotic spacers were implanted and then removed in a follow up surgery.

Brand Name
PROFEMUR EHS HIP STEM STD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9583712
Report Number3010536692-2020-00035
Device Sequence Number3080061
Product Code LPH
UDI-Device IdentifierM684PHA031461
UDI-PublicM684PHA031461
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA03146
Device Catalogue NumberPHA03146
Device Lot Number107483288
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/18/2019
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date09/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68